MathSciNet Relay Station
MathSciNet bibliographic data
MR1261069 (95c:28013) 28C20 (81S40)
Yoo, Il; Skoug, David A change of scale formula for Wiener integrals on abstract Wiener spaces. Internat. J. Math. Math. Sci. 17 (1994), no. 2, 239–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement